Fidel Casarrubias-Segura, Fernando Hernández-Hernández, Ángel Tamariz-Mascarúa
Martin's Axiom and $\omega$-resolvability of Baire spaces

Comment.Math.Univ.Carolin. 51,3 (2010) 519-540.

Abstract:We prove that, assuming MA, every crowded $T_0$ space $X$ is $\omega$-resolvable if it satisfies one of the following properties: (1) it contains a $\pi$-network of cardinality $

Keywords: Martin's Axiom, Baire spaces, resolvable spaces, $\omega$-resolvable spaces, almost resolvable spaces, almost-$\omega$-resolvable spaces, infinite $\pi$-network
AMS Subject Classification: 54E52 54A35 54D10 54A10

PDF